MathSciNet Relay Station
MathSciNet bibliographic data
MR1444022 (98e:16022) 16N80 (16W50)
Bell, Allen D. Prime ideals and radicals in rings graded by Clifford semigroups. Comm. Algebra 25 (1997), no. 5, 1595–1608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement